BIT Numerical Mathematics

, Volume 26, Issue 1, pp 71–79

Multivariate Padé approximants revisited

  • Annie Cuyt
Part II Numerical Mathematics

DOI: 10.1007/BF01939363

Cite this article as:
Cuyt, A. BIT (1986) 26: 71. doi:10.1007/BF01939363


Several definitions of multivariate Padé approximants have been introduced during the last decade. We will here consider all types of definitions based on the choice that the coefficients in numerator and denominator of the multivariate Padé approximant are defined by means of a linear system of equations. In this case a determinant representation for the multivariate Padé approximant exists. We will show that a general recursive algorithm can be formulated to compute a multivariate Padé approximant given by any definition of this type. Here intermediate results in the recursive computation scheme will also be multivariate Padé approximants. Up to now such a recursive computation of multivariate Padé approximants only seemed possible in some special cases.

AMS classification code

41 A 21

Copyright information

© BIT Foundations 1986

Authors and Affiliations

  • Annie Cuyt
    • 1
  1. 1.Institut für Angewandte Mathematik der Universität BonnBonn 1BRD